# SDR SWAA2023110810139

- Difficulty date: October 12, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 33,551 hours, 15,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WAFFLE PLATE (PANEL SUPPORT) INBOARD OF #3 FLAP TRACK IS CRACKED.<[01] REMOVED AND REPLACED LEFT WING WAFFLE PLATE (PANEL SUPPORT) INBOARD OF #3 FLAP TRACK PER SRM 51-40-02.;[02] CW
